BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 1 >

Please use this identifier to cite or link to this item:

Title: Oligopoly Model of a Debit Card Network
Authors: Manchev, Peter
Keywords: Debit Card
Payment Networks
Switch Fees
Access Pricing
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 1, (2007), 35p-46p
Abstract: The paper builds an oligopoly model of a debit card network. It examines the competition between debit card issuers. We show that there is an optimal pricing for the debit card network, which maximizes all issuer’s revenues. The paper also shows that establishing a link between debit card networks averages the costs provided that there is no growth in the customer’s usage of the networks, resulting from the link.
Description: JEL Classification: G21, L13.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 1

Files in This Item:

File Description SizeFormat
2007-035-046.pdf423.51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License